By the same authors

From the same journal

From the same journal

Gibbs states on random configurations

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DatePublished - Aug 2014
Issue number8
Volume55
Number of pages17
Original languageEnglish

Abstract

We study a class of Gibbs measures of classical particle spin systems with spin space S=Rm and unbounded pair interaction, living on a metric graph given by a typical realization γ of a random point process in Rn. Under certain conditions of growth of pair- and self-interaction potentials, we prove that the set G(Sγ) of all such Gibbs measures is not empty for almost all γ, and study support properties of νγ∈G(Sγ). Moreover we show the existence of measurable maps (selections) γ↦νγ and derive the corresponding averaged moment estimates.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations